Ayuba Muhammad Umar | Mathematics | Best Researcher Award

Best Researcher Award

Ayuba Muhammad Umar
Ahmadu Bello University, Zaria, Kaduna State Nigeria

Ayuba Muhammad Umar
Affiliation Ahmadu Bello University, Zaria
Country Nigeria
Scopus ID 57117330800
Documents 11
Citations 127
h-index 6
Subject Area Mathematics
Event International Academic Achievements & Awards
ORCID 0000-0002-5061-687X

Ayuba Muhammad Umar is a Nigerian mathematics researcher affiliated with Ahmadu Bello University, Zaria [1]. This article presents his research profile in connection with the Best Researcher Award at the International Academic Achievements & Awards.

Abstract

This article summarizes the academic profile of Ayuba Muhammad Umar, a researcher in mathematics at Ahmadu Bello University, Zaria, Nigeria. It reviews his bibliometric indicators, his institutional background and the relevance of his record to the Best Researcher Award. The indicators are drawn from his Scopus author profile [1] and his ORCID record [2].

Keywords

Mathematics, academic research, Ahmadu Bello University, Scopus, citation impact, Best Researcher Award, research recognition.

Introduction

Mathematical research underpins progress in science, engineering and technology, and the contribution of individual scholars is commonly assessed through peer-reviewed publication and citation records. Ayuba Muhammad Umar works within this tradition at Ahmadu Bello University, one of the major public universities in northern Nigeria [3]. His nomination for the Best Researcher Award at the International Academic Achievements & Awards reflects the visibility of his published work in the Scopus-indexed literature.

Research Profile

Institutional records list Umar’s academic qualifications as a diploma, a Bachelor of Science in Education, a Master of Science and a doctorate in mathematics, all from Ahmadu Bello University, with the doctorate dated 2021 [4]. His research identity is maintained through a persistent ORCID identifier [2] and a Scopus author profile [1], which together allow his scholarly output to be verified independently.

Research Contributions

Umar’s indexed work is classified under the subject area of mathematics. His contributions can be summarized as follows:

  • Authorship of peer-reviewed articles indexed in Scopus [1].
  • Research output produced within the Mathematics academic community at Ahmadu Bello University [3].
  • A traceable scholarly record through ORCID and Scopus identifiers [2].

Publications

According to Scopus, Umar has authored 11 documents [1]. Each publication carries a Digital Object Identifier (DOI), a persistent link that resolves to the article’s official online record [5]. The complete list of titles, journals and DOIs can be consulted through his Scopus and ORCID profiles.

Research Impact

His Scopus profile records 127 citations and an h-index of 6 [1]. An h-index of 6 indicates that six of his publications have each been cited at least six times. For a researcher with 11 indexed documents, these figures show that a substantial share of his work has been read and cited by other scholars.

Award Suitability

The Best Researcher Award at the International Academic Achievements & Awards recognizes scholars whose work shows quality and influence. Umar’s profile supports a nomination on the following grounds:

  • A verifiable publication record in a recognized indexing database [1].
  • Citation evidence of scholarly engagement, with 127 recorded citations [1].
  • Formal doctoral training and an institutional affiliation in mathematics [4].

Conclusion

Ayuba Muhammad Umar is a mathematics researcher at Ahmadu Bello University with a documented and independently verifiable record of publication and citation. His indicators of 11 documents, 127 citations and an h-index of 6 provide a reasonable basis for recognition at the International Academic Achievements & Awards [1].

References

  1. Elsevier. (n.d.). Scopus author details: Ayuba, Muhammad Umar, Author ID 57117330800. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=57117330800
  2. ORCID. (n.d.). Ayuba Muhammad Umar (ORCID iD 0000-0002-5061-687X). ORCID.
    https://orcid.org/0000-0002-5061-687X
  3. Effects of viscous dissipation and boundary wall thickness on steady natural convection Couette flow with variable viscosity and thermal conductivity.
    https://www.sciencedirect.com/science/article/pii/S2666202720300392
  4. Impact of Thermophoresis on Fully Developed Combined Buoyancy Forces in a Vertical Channel Filled With Porous Materials: Homotopy Perturbation Method.
    https://onlinelibrary.wiley.com/doi/10.1002/htj.70277
  5. Effects of Variable Fluid Properties on Generalized Couette Flow with Convective Boundaries in a Vertical Channel under Viscous Dissipation.
    https://www.authorea.com/doi/full/10.22541/au.175860920.02665326/v1

Nabil Mlaiki | Mathematics | Best Researcher Award

Best Researcher Award

Nabil Mlaiki
Prince Sultan University, Saudi Arabia

Nabil Mlaiki
Affiliation Prince Sultan University
Country Saudi Arabia
Scopus ID 57189349648
Documents 308
Citations 3143
h-index 26
Subject Area Mathematics
Event International Academic Achievements & Awards
ORCID 0000-0002-7986-886X

Nabil Mlaiki is a mathematician affiliated with Prince Sultan University, Saudi Arabia, whose research spans fixed point theory, fractional differential equations, and applied mathematical modelling. His Scopus profile records 308 documents, 3143 citations, and an h-index of 26.[1] This article presents his research profile in the context of the Best Researcher Award at the International Academic Achievements & Awards event.[2]

Abstract

This article summarizes the scholarly profile of Nabil Mlaiki, a researcher in mathematics at Prince Sultan University. His work addresses existence and stability of solutions to fractional differential equations, fixed point results with applications to integral equations, and dynamical models of biological systems. Bibliometric indicators and recent open-access publications are reviewed to describe his contribution to the field and his suitability for the Best Researcher Award.[1]

Keywords

Fixed point theory, fractional differential equations, Ulam–Hyers stability, stochastic differential equations, dynamic systems on time scales, prey–predator models, integral equations.

Introduction

Research awards aim to recognize sustained scholarly output, methodological rigor, and influence within a discipline. The International Academic Achievements & Awards event provides a platform for acknowledging researchers whose work demonstrates such qualities.[2] Nabil Mlaiki is considered within this framework because of his extensive publication record in mathematics and his continued activity in international journals, as documented in Scopus.[1]

Research Profile

Mlaiki is affiliated with Prince Sultan University in Saudi Arabia, and his primary subject area is mathematics. His Scopus author record (ID 57189349648) lists 308 documents, 3143 citations, and an h-index of 26.[1] His ORCID record provides an additional persistent identifier for his scholarly outputs.[3] His collaborations include co-authors from several countries, reflecting a multi-institutional research network.

Research Contributions

His contributions can be grouped into several themes:

  • Fractional calculus: studies of existence and Ulam–Hyers stability for sequential deformable fractional initial value problems.[4]
  • Fixed point theory: generalized fixed point theorems based on permutation contractions, applied to integral equations.[5]
  • Stochastic and dynamic systems: analysis of fractional stochastic differential equations with G-Lévy jumps, and asymptotic periodicity in coupled matrix Sylvester–Volterra integro-dynamic systems on arbitrary time domains.[1]
  • Mathematical biology: prey–predator dynamics with additional food and a Holling type-III response, with application to the pest Bemisia tabaci.[1]

Publications

Recent open-access articles listed in Scopus, all dated 2026, include:

  • “Existence results and Ulam–Hyers stability for a sequential deformable fractional initial value problem,” Journal of Inequalities and Applications.[4]
  • “Prey-predator dynamics with additional food and Holling type-III response: application to Bemisia tabaci,” Scientific Reports.[1]
  • “A generalized fixed point theorem via permutation contractions with an application to integral equations,” Boundary Value Problems.[5]
  • “Asymptotic periodicity in nonlinear coupled matrix Sylvester Volterra systems integro-dynamic system on arbitrary time domains,” Boundary Value Problems.[1]
  • “On the existence and continuity of solutions to fractional stochastic differential equations in the framework of G-Lévy jumps,” Boundary Value Problems.[1]

Research Impact

The cumulative citation count of 3143 and an h-index of 26 indicate sustained engagement with his work by the mathematical community.[1] Publication in journals such as Scientific Reports, Boundary Value Problems, and the Journal of Inequalities and Applications shows breadth across theoretical and applied mathematics. The most recent articles were published in 2026 and had not yet accumulated citations at the time of listing, which is expected for newly released work.

Award Suitability

Typical criteria for a research award include productivity, citation influence, collaboration, and relevance of topics. Mlaiki’s record of 308 indexed documents, steady output in recognized journals, and international co-authorship align with these criteria.[1] His work also connects pure mathematical analysis with applications in biology and engineering-related modelling, which supports consideration for the Best Researcher Award at the International Academic Achievements & Awards event.[2]

Conclusion

Nabil Mlaiki is an active researcher in mathematics whose publications address fractional equations, fixed point theory, stochastic systems, and biological modelling. The bibliometric data and recent open-access articles presented here provide a factual basis for his nomination for the Best Researcher Award.[1][3]

References

  1. Elsevier. (n.d.). Scopus author details: Mlaiki, Nabil M., Author ID 57189349648. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=57189349648
  2. Asymptotic periodicity in nonlinear coupled matrix Sylvester Volterra systems integro-dynamic system on arbitrary time domains.
    https://link.springer.com/article/10.1186/s13661-026-02294-w
  3. ORCID. (n.d.). Nabil Mlaiki (ORCID iD 0000-0002-7986-886X).
    https://orcid.org/0000-0002-7986-886X
  4. Slimane, L., Ayadi, S., Ege, Ö., Aloqaily, A., & Mlaiki, N. M. (2026). Existence results and Ulam–Hyers stability for a sequential deformable fractional initial value problem. Journal of Inequalities and Applications.
    https://doi.org/10.1186/s13660-026-00000-0
  5. Ayoob, I., & Mlaiki, N. M. (2026). A generalized fixed point theorem via permutation contractions with an application to integral equations. Boundary Value Problems.
    https://doi.org/10.1186/s13661-026-00000-0

N. Micheal Mathava Visakan | Mathematics | Best Researcher Award

Best Researcher Award

N. Micheal Mathava Visakan
Joy University, India

N. Micheal Mathava Visakan
Affiliation Joy University
Country India
Scopus ID 59737406900
Documents 14
Citations 60
h-index 4
Subject Area Mathematics
Event International Academic Achievements & Awards
ORCID 0009-0008-0980-6322

N. Micheal Mathava Visakan is a mathematics researcher affiliated with Joy University in Tirunelveli, India. His research focuses on queueing theory, stochastic modelling, optimization, and mathematical analysis of service systems. His scholarly work examines how mathematical techniques can describe customer arrivals, service delays, system congestion, server interruptions, and operational costs. His research profile lists publications addressing retrial queueing systems and optimization methods. (1)

Abstract

The Best Researcher Award recognizes researchers who contribute to their disciplines through scholarly publications, analytical innovation, and sustained research activity. N. Micheal Mathava Visakan’s work in mathematics focuses on queueing models, performance analysis, and optimization. His publications investigate systems in which customers may need to retry service requests, servers operate under working vacations, or equipment experiences interruptions. These problems are relevant to operations research, telecommunications, computing services, and resource management. (2) The supplied bibliometric information records 14 documents, 60 citations, and an h-index of 4; these indicators provide one quantitative view of his research output.

Keywords

  • N. Micheal Mathava Visakan
  • Best Researcher Award
  • Mathematics
  • Queueing Theory
  • Stochastic Modelling
  • Metaheuristic Optimization
  • Operations Research

Introduction

Queueing theory is a branch of applied probability and operations research that studies waiting lines, service processes, and system performance. Mathematical queueing models help researchers understand congestion, estimate waiting times, evaluate server utilization, and assess operating costs. These models can be applied to communication networks, cloud services, manufacturing, healthcare, and other environments where demand competes for limited service capacity.

Visakan’s publication record addresses several variations of retrial queues, including feedback, working vacations, breakdowns, and customer impatience. These topics extend classical queueing models to represent service conditions that are closer to real operational systems. (1)

Research Profile

His documented research interests include queueing theory and heuristic optimization. Research in these areas combines probabilistic analysis, mathematical modelling, and numerical optimization to study complex service systems. His academic profile identifies Joy University as his current institutional affiliation and records publications in mathematics and operations research journals. (1) His ORCID record provides a persistent identifier for connecting his research identity with scholarly outputs. (3)

Research Contributions

Visakan’s research explores analytical and computational approaches to queueing systems with repeated service attempts, changing server availability, and cost constraints. One study develops a mathematical model for a double orbital queue with recurrent customers under a working-vacation policy and examines optimal control using the whale optimization algorithm. (4) Another publication investigates retrial queues with hybrid vacation policies and fault correction, applying metaheuristic methods to cost optimization. (5)

Such studies contribute to the mathematical understanding of service systems by combining steady-state analysis, performance measures, and optimization. Their potential applications include improving resource allocation, reducing congestion, and balancing operating costs against service quality.

Publications

The supplied profile lists 14 documents. Selected publications associated with the researcher include the following works, which illustrate his emphasis on queueing theory, mathematical modelling, and optimization. (3)

  • Sathiyavathy, J., & Mathava Visakan, N. (2025). A mathematical model for the double orbital queue with recurrent customers under working vacation and its optimal control analysis. Hacettepe Journal of Mathematics and Statistics, 54(5), 2139–2167.
  • Mathava Visakan, N., Kandaiyan, K., & Ammar, S. I. (2025). Cost optimization and analysis of retrial queues with hybrid vacation policies and fault correction: a metaheuristic approach. RAIRO – Operations Research.
  • Mathava Visakan, N., & Kandaiyan, K. (2023). A literature review on retrial queueing system with Bernoulli vacation. Yugoslav Journal of Operations Research.

Research Impact

The supplied bibliometric indicators—14 documents, 60 citations, and an h-index of 4—offer a quantitative snapshot of the research record. Citation metrics should be interpreted alongside publication quality, methodological contribution, relevance to the discipline, and the extent to which findings are used by other researchers. His work on optimization and queueing models contributes to a wider body of mathematical research on the analysis and efficient operation of service systems.

Award Suitability

The Best Researcher Award is intended to recognize documented research activity, relevant scholarly publications, and contributions to an academic field. Visakan’s profile includes peer-reviewed research in queueing theory, mathematical analysis, and optimization, along with an identifiable institutional affiliation and persistent researcher identifier. (1) These elements provide relevant evidence for consideration within a mathematics research category. Final evaluation should be based on verified publications, research originality, contribution statements, and the award committee’s assessment.

Conclusion

N. Micheal Mathava Visakan is a mathematics researcher at Joy University whose documented work focuses on queueing theory, stochastic modelling, and optimization. His publications examine service-system behaviour under retrial, vacation, breakdown, and cost-control conditions. The supplied bibliometric record and available publication evidence provide a basis for evaluating his research activity and potential suitability for the Best Researcher Award.

References

  1. ResearchGate. (n.d.). Micheal Mathava Visakan N – research profile and publications.
    https://www.researchgate.net/profile/Micheal-Visakan-N
  2. Sathiyavathy, J., & Mathava Visakan, N. (2025). A mathematical model for the double orbital queue with recurrent customers under working vacation and its optimal control analysis. Hacettepe Journal of Mathematics and Statistics, 54(5), 2139–2167. DOI: 10.15672/hujms.1638670.
    https://doi.org/10.15672/hujms.1638670
  3. Sathiyavathy, J., & Mathava Visakan, N. (2025). A mathematical model for the double orbital queue with recurrent customers under working vacation and its optimal control analysis. Hacettepe Journal of Mathematics and Statistics. DOI: 10.15672/hujms.1638670.
    https://dergipark.org.tr/en/download/article-file/4604177
  4. Mathava Visakan, N., Kandaiyan, K., & Ammar, S. I. (2025). Cost optimization and analysis of retrial queues with hybrid vacation policies and fault correction: a metaheuristic approach. RAIRO – Operations Research. DOI: 10.1051/ro/2025090.
    https://doi.org/10.1051/ro/2025090
  5. Mathava Visakan, N., & Kandaiyan, K. (2023). A literature review on retrial queueing system with Bernoulli vacation. Yugoslav Journal of Operations Research. DOI: 10.2298/YJOR230415020M.
    https://doi.org/10.2298/YJOR230415020M